# SDR DLM88001092

- Difficulty date: June 4, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 34,986 hours, 29,795 cycles
- Engine: Pwa JT8D219
- Engine time: 30,944 hours, 25,797 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Manifold
- Part serial: 750033504
- Condition: Cracked
- Location: Fuel Air Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG FIRE WARNING IN FLT.  LIGHT WENT OUT AFTER THROTTLE WAS RETARDED TO IDLE.  ENG SHUTDOWN AFTER LANDING.  FOUND FUEL AIR HEATER MANIFOLD CRACKED.  REPLACED SAME.
